# SDR MWEA97869

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHK FOUND 1.75 IN CRACK IN LT HORIZONTAL STAB LOWER SKIN AT STA XHS 122.  MX REPAIRED IAW DOUGLAS TELEX SVC-MSP-1236/PDG ATA 09-055-10-00 DATE 13 DEC 97 RETURNED AC TO SERVICE.
